MathSciNet Relay Station
MathSciNet bibliographic data
MR1459881 (98f:49038) 49M45 (65K10 90C25)
Bauschke, Heinz H.; Borwein, Jonathan M. Legendre functions and the method of random Bregman projections. J. Convex Anal. 4 (1997), no. 1, 27–67.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement